# SDR JJBA20251204012

- Difficulty date: November 27, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 49,605 hours, 32,092 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Part number: 14578390007
- Condition: Cracked
- Location: Thrust Reversers
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LH TR UPPER DOOR, FWD INBD EDGE FOUND CRACKED. ON LH TR UPPER DOOR, FWD INBD EDGE OF KICKER PLATE, FASTENERS REMOVED. ON LH TR UPPER DOOR, FWD IB KIKER PLATE REMOVED AND REPLACED.
